Pitt's theorem for operators between general Lorentz sequence spaces
DOI:
https://doi.org/10.7146/math.scand.a-14364Abstract
We characterize the pairs of general Lorentz sequence spaces ℓu,v(ν), ℓp,q(μ),0<u,v,p,q<∞ such that all continuous linear maps from the first space into the second one are compact.Downloads
Published
2002-03-01
How to Cite
López Molina, J. A. (2002). Pitt’s theorem for operators between general Lorentz sequence spaces. MATHEMATICA SCANDINAVICA, 90(1), 101–125. https://doi.org/10.7146/math.scand.a-14364
Issue
Section
Articles